# SDR SWAA054152

- Difficulty date: December 24, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 35,134 hours, 29,996 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Part number: 65447714
- Condition: Missing
- Location: Rt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE SHIMMY ON LANDING ROLLOUT.  ACFT TOWED TO GATE.  FOUND RT MLG SHIMMY DAMPER MISSING, RT MLG UPPER & LOWER TORSION LINKS & ATTACHMENT PINS DAMAGED, NR 3 & NR 4 MAIN TIRE/WHEEL ASSY, BRAKES & BRAKE FLEX LINES DAMAGED, RT MLG DAMPER FLEX LINE TORN, RT MLG CLEVIS PIN WORN.  REPLACED RT MLG SHIMMY DAMPER AND ASSOCIATED PARTS LISTED PER MM.
